Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcoinny

Accutane and Penis dryness

Ok. This is an off-beat question. I have had severe cracking on my lips but my face his been doing ok. I have noticed that my penis is itchy and is very very dry. I wonder if anyone else has experienced this. I know I don't have an STD, but I need something to make it go away. Please let me know. Thanks

Share this post


Link to post
Share on other sites

I have noticed that the tip of my penis has been dry also and it turns red a bit. Sometimes it pees all weird in the beginning of the piss

Share this post


Link to post
Share on other sites

You must've masturbated in the shower and used soap as "lube"...yea that will dry it out like that.

Share this post


Link to post
Share on other sites

ok this aint no masturbation forum now!

my guess is accutane dries you out - there you go. just moisterise and when you come off tane im sure your penis will get back to normal.

Share this post


Link to post
Share on other sites

Is it itchy at the head of your penis? Are you uncircumcised? You may have Balanitis.

It happens when you don't keep your penis clean, especially in that area between the tip of your foreskin and the head of your penis. Normally, bacteria is produced in that area, but if you don't keep it clean, bacteria will build up in that area and will lead to a very irritating infection.

A message to all guys. Keep your penis clean. It can happen to circumcised guys too, but it's much more uncommon.

To treat it, get some antibiotics from your local GP, but firstly, you might want to try some good hygiene practices such as carefully washing your penis a few times a day.

Share this post


Link to post
Share on other sites

yea..it gets dry.. like v.minor flaky looking, lol.

i juz wet it, and it'll look normal~ -.-, i think having sex may even peel the skin? lol, juz guessing.

lips..serious cracking~ i'm licking my lips, and my frens think i'm a pervert, lol..

Share this post


Link to post
Share on other sites

You really shouldnt use conditioner as a lubricant when you're masturbating!!! It can strip away the protective layer over your 'glans' and bacteria can get in quite easily causing painful and embarrasing infections!

Share this post


Link to post
Share on other sites

I have fucked less and tried to masturbate less while on tane. It could damage your dick.

I heard vasiline is good to moisturize your dick with, but I have never tried it. I just put some lotion on the tip. Anyone use vasilane?

Share this post


Link to post
Share on other sites

I feel obligated to make a comment on all of this...since it deals with penis...

While on tane I know that sex posed little problem, though if I did it with frequency (more than once a day for a few days) it would cause some soreness that didn't pose a problem before. the dryness isn't uncommon and moisturizing it will help. Of course don't use vaseline and a condom as its petroleum based and i've heard of condom breakdown...not to mention you definately don't want to get it into the vagina as it is not a self cleaning oraphice...of course...if you're pokin some lad in the arse...by all means vaseline away you sick monkey... lol.gif best of luck with your wang...i truly feel for you...but not the extent you might appreciate...

Share this post


Link to post
Share on other sites

I have experienced this too. After having sex, my penis will be dry for a couple of days, and even get irritated. This never used to happen Pre-Tane. The dryness and itching is fucking annoying.

Share this post


Link to post
Share on other sites
I have fucked less and tried to masturbate less while on tane. It could damage your dick.

I heard vasiline is good to moisturize your dick with, but I have never tried it. I just put some lotion on the tip. Anyone use vasilane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×